# SDR CA020521009

- Difficulty date: May 15, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 11,289 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252A40272
- Condition: Cracked
- Location: Brake Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT FOUND DURING WALK AROUND BEFORE DEPARTURE FROM YAD A SMALL QUANTITY OF HYD. FLUID UNDER NR 3 BRAKE ASSY. MAINT ADVISED AND REQUEST THE PILOT TO APPLIED THE PARKING BRAKE TO CONFIRM THE LEAK. PILOT CONFIRM THAT LEAK IS FROM HYD. FLEX LINE CONNECTED TO NR 3 BRAKE ASSY. MECH. SENT OVER TO REPLACE THE DEFFECTIVE HYD LINE.
